# SDR AALA20120916002

- Difficulty date: September 9, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 8,122 hours, 3,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR TO LEFT FUSELAGE SKIN BELOW THE CAPTAINS WINDOW.  INSTALLED DOUBLER REPAIR PER EA B737-53-026086.
